Links und Funktionen
Sprachumschaltung

Navigationspfad
Sie sind hier: Startseite / Publikationen / Categorical Reconstruction of a Reduction Free Normalization Proof


Inhaltsbereich

Thorsten Altenkirch, Martin Hofmann, and Thomas Streicher (1995)

Categorical Reconstruction of a Reduction Free Normalization Proof

In: Category Theory and Computer Science, 6th International Conference, CTCS '95, Cambridge, UK, August 7-11, 1995, Proceedings, ed. by David H. Pitt and David E. Rydeheard and Peter Johnstone, vol. 953, pp. 182-199, Springer. Lecture Notes in Computer Science (ISBN: 3-540-60164-3).

Artikelaktionen


Funktionsleiste